# SDR V0XR20190613001

- Difficulty date: June 13, 2019
- Submitted: June 13, 2019
- Operation: General aviation
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N810SK
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15093
- Aircraft time: 32,803 hours, 20,711 cycles
- Engine: Ge CF348C1
- System (JASC): 5742 · Wing, Nacelle/Pylon Attach Fittings
- Part: Skin
- Condition: Cracked
- Location: Pylon
- Part time: 32,803 hours, 20,711 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE PERFORMING SERVICE BULLETIN 670BA-54-007. #1 PYLON FS1088.20 - 1098. DURING HFEC OPEN HOLE INSPECTION OF LOWER CHORD. #5 FASTENER HOLE WAS FOUND TO BE CRACKED. CRACK INDICATION WAS EMITTING FROM 4:30 POSITION AND .010 IN LENGTH. ORIGINAL FASTENER SIZE WAS .247 AFTER REAMING .277. BOMBARDIER ISSUED  ENGINEERING REPAIR ORDER 690-54-51-031. REO STATES AIRCRAFT NOT TO BE OPERATED BEYOND 12, CALENDAR MONTHS DUE TO INSPECTION.
